Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe cramps in legs and feet, low BP, on metolazone, torsemide since congestive heart failure. Worrisome?

please do my bp is 101/54 i was in the hospital in aug for congestive heart failure got home and my feet and legs swelled up. put me on 200 mg torsemide that didnt work so they added metolazone on thurs...since then the swelling is gone but getting cramps in legs and feet and bp running low. today i m supposed to only take 100 mg torsemide and the metolazone. I m worried about my bp which was 102/54 all day yesterday. i call the dr but always get the nurse.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
thanks for writing us..
Dont worry.. in case of CHF if B.P is maintained upto 100 SBP without any symptoms it is okay..

As you are on high doses of diuretics, your cramps are due to dyselectrolytemia

You go for serum sodium, potassium, calcium and magnesium check up and meanwhile you can start
syrup. potassium chlorite

Get back to me after investigation, will be happy to answer you

Good Luck
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor